# SDR SWAA2020072797613

- Difficulty date: July 1, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N714CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27848
- Aircraft time: 75,441 hours, 45,129 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 141A5133
- Condition: Corroded
- Location: Bs 259
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CHORD OF BS 259.5 BULKHEAD, WL 207, LBL 10 - RBL 3.   REMOVED AND REPLACED CHORD IAW SRM 51-40-02-0G-0,  DWG 141A5133, REV C, AND DWG 141A7430, REV B.
